Couldn't find what you looking for?

TRY OUR SEARCH!

My father is suffering from acute depression. He had really great problems with it. He uses to be wake all night because he couldn't fall asleep. He was prescribed with Zoloft few months ago. At first it seems to be helpful but lately he has some serious difficulties. He is restless, suicidal and hostile. I think that those are persistent zoloft side effects. What to do?

Loading...

This is serious situation and he needs immediate help of medical staff. You must talk with his doctor who had prescribed him this drug. For some reason he doesn't react good on it and he should stop taking it. Of course it is not certain that it is due to drug side effect, you must check that first.
Reply

Loading...

Indeed your father is experiencing side effects from using Zoloft. You should tell your doctor's father about it because those are severe side effects of Zoloft. Your father's dose might be lowered down or he will be trying a different medication. You may also refer Zoloft side effects
Reply

Loading...